首页    期刊浏览 2025年04月06日 星期日
登录注册

文章基本信息

  • 标题:Advanced Topics in Fractional Dynamics
  • 本地全文:下载
  • 作者:Dumitru Baleanu ; H. M. Srivastava ; Varsha Daftardar-Gejji
  • 期刊名称:Advances in Mathematical Physics
  • 印刷版ISSN:1687-9120
  • 电子版ISSN:1687-9139
  • 出版年度:2013
  • 卷号:2013
  • 页码:1-1
  • DOI:10.1155/2013/723496
  • 出版社:Hindawi Publishing Corporation
  • 摘要:Copyright © 2013 Dumitru Baleanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
国家哲学社会科学文献中心版权所有